# SDR SWIA2023061300425

- Difficulty date: April 25, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON EXTERNAL AIRCRAFT SKIN BETWEEN FS 280.00 - 295.00, STGR 26L - 25L     (C-CHECK RO 6/9/2023)    DRESSED BACK PROTRUDING DENT BETWEEN FS280.00-FS295.00 STR25L-STR26L. ENSURED NO OIL CANNING POST HAND DRESS. DIMENSIONS POST DRESS BACK MEASURES .300" LONG X .300" WIDE X .001" DEEP. MEASURED USING CALIBRATED TOOL (DEPTH GAUGE) TUC9838 CAL DUE 30-APR-24. REF GREO 670-51-00-085 REV-A DATED 2017-08-23RECEIVED REO 670-53-21-2284 REV -- DATED 2023-05-08 AND COMPLIED ITH ALL STEPS. VERIFIED ALL STEPS OF  REO 670-51-00-085 REV A DATED 2017-08-23. COMPLIED WITH.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
